Large deviation properties of solutions of nonlinear stochastic convolution equations

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we apply Cramer's theorem for the solutions of non-linear stochastic equation
of convolution type. We also apply Cramer's and Schilder's theorems for the solutions of stochastic heat equation.
Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalAdvances in theoretical and applied mathematics
Volume2
Issue number1
Publication statusPublished - 1 Jan 2007

Keywords

  • Cramer’s theorem
  • Schilder’s theorem
  • White noise distributions
  • Large deviations principle

Fingerprint Dive into the research topics of 'Large deviation properties of solutions of nonlinear stochastic convolution equations'. Together they form a unique fingerprint.

Cite this